# SDR AALA990515

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WHILE ON CUTTING OUT CORROSION ON SHEAR TIE SKIN WAS DAMAGED.  GROUND OUT DAMAGE AND INSTALLED DOUBLER ON EXIT SKIN PER SRM 53-30-3 FIG AND AARD 53-30-03-3 .071 2024T3.  (M)
